# SDR DALA2018091105547

- Difficulty date: September 8, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N842DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31953
- Aircraft time: 10,930 hours, 4,255 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS O2 MASK WILL NOT TEST. R&R CAPT O2 MASK BOX IAW AMM 35-12, OPS CHECK GOOD.
